Des résultats récents du calcul des variations
Séminaire Jean Leray (1961-1962), Exposé no. 4, 62 p.
@article{SJL_1961-1962____A4_0,
     author = {Morrey, Charles B., Jr.},
     title = {Des r\'esultats r\'ecents du calcul des variations},
     journal = {S\'eminaire Jean Leray},
     note = {talk:4},
     publisher = {Coll\`ege de France},
     year = {1961-1962},
     language = {fr},
     url = {http://www.numdam.org/item/SJL_1961-1962____A4_0/}
}
TY  - JOUR
AU  - Morrey, Charles B., Jr.
TI  - Des résultats récents du calcul des variations
JO  - Séminaire Jean Leray
N1  - talk:4
PY  - 1961-1962
DA  - 1961-1962///
PB  - Collège de France
UR  - http://www.numdam.org/item/SJL_1961-1962____A4_0/
LA  - fr
ID  - SJL_1961-1962____A4_0
ER  - 
Morrey, C. B. Des résultats récents du calcul des variations. Séminaire Jean Leray (1961-1962), Exposé no. 4, 62 p. http://www.numdam.org/item/SJL_1961-1962____A4_0/

[1] C.B. Morrey, Jr., Existence and differentiability theorems for variational problems for multiple integrals, Partiel differential equations and continuum mechanics, Univ. of Wisconsin Press, Madison, Wis., 1961, pp.241-270. | MR 121690 | Zbl 0123.08005

[2] --, Existence and differentiability theorems for the solutions of variational problems, Bull. Amer. Math. Soc. 46 (1940), pp. 439-458. | JFM 66.0476.02 | MR 2473 | Zbl 0063.04105

[3] --, Multiple intégral problems in the calculus of variations and related topics, Univ. of Calif. Publ. in Math., N.S. 1 (1943), pp.1-130. | MR 11537 | Zbl 0063.04107

[4] --, Multiple intégral problems in the calculus of variations and related topics, Ann. Sc. Norm. Pisa III 14 (1960), 1-61. | Numdam | MR 115117 | Zbl 0094.08104

[5] O.A. Ladyzenskaya et N.N. Ural'Tseva, Quasi-linear elliptic equations and variational problems with many independent variables, Russian Math. Surveys, London Math. Soc., Vol.16, n° 1, Jan-Feb. 1961, pp.17-91. | Zbl 0142.37602

[6] L. Tonelli, Fondamenti del calcolo delle variazioni, Bologna, Zanichelli (3 vol.) | JFM 48.0581.09

[7] --, Sur la semi-continuité des intégrales doubles du calcul des variations, Acta Math. 53 (1929), pp.325-346. | JFM 55.0899.02 | MR 1555297

[8] --, L'estremo assoluto degli integrali doppi, Ann. Sc. Norm. Pisa (2) 3 (1933), pp. 89-130. | JFM 59.0500.02 | Numdam | Zbl 0006.11805

[9] L. Nirenberg, On elliptic partial differential equations, Ann. Sc. Norm. Pisa III 13 (1959), pp.1-48. | Numdam | MR 109940

[10] R. Courant, Dirichlet's principal, conformal mapping, and minimal surfaces, Interscience Press, New-York (1950). | MR 36317 | Zbl 0040.34603

[11] C.B. Morrey, Jr., Quasi-convexity and the lower semi-continuity of multiple integrals, Pac. J. Math. 2 (1952), pp.25-53. | MR 54865 | Zbl 0046.10803

[12] J. Serrin, On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc. 101 (1961), pp.139-167. | MR 138018 | Zbl 0102.04601

[13] C.Y. Pauc, La méthode métrique en calcul des variations, Paris, Herman, 1941. En particulier p.54. | Zbl 0027.10502

[14] J. Moser, A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure appl. Math. 13 (1960), pp.457-468. | MR 170091 | Zbl 0111.09301

[15] G. Stampacchia, Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellitiche, Ann. Sc. Norm. Sup., Pisa III 12 (1958), pp.223-244. | Numdam | MR 125313 | Zbl 0082.09701

[16] C.B. Morrey, Jr., Second order elliptic equations in several variables and Hölder continuity, Math. Zeit. 72 (1959), pp.146-164. | MR 120446 | Zbl 0094.07802

[17] G. Stampacchia, Problemi al contorno ellittici, con dati discontinui, dotati di soluzioni hölderiane, Ann. Mat. Pura Appl. (IV), 51 (1960), pp. 1-38. | MR 126601 | Zbl 0204.42001

[18] P.D. Lax et A.N. Milgram, Parabolic equations, Ann. of Math. Studies n°33, Princeton University Press, 1954, pp.167-190, particulièrement p.169. | MR 67317 | Zbl 0058.08703